Archiv der Mathematik

, Volume 92, Issue 2, pp 147–157

Low regularity classes and entropy numbers

Authors

    • Department of MathematicsUniversity of Wisconsin
  • Walter Trebels
    • Fachbereich MathematikTechnische Universität Darmstadt
Open AccessArticle

DOI: 10.1007/s00013-008-2802-x

Cite this article as:
Seeger, A. & Trebels, W. Arch. Math. (2009) 92: 147. doi:10.1007/s00013-008-2802-x

Abstract.

We note a sharp embedding of the Besov space \(B^{\infty}_{0,q}({\mathbb{T}})\) into exponential classes and prove entropy estimates for the compact embedding of subclasses with logarithmic smoothness, considered by Kashin and Temlyakov.

Mathematics Subject Classification (2000).

Primary 46E35Secondary 42B35

Keywords.

Besov spacesexponential classesimbeddingsgrowth envelopesKashin-Temlyakov classesentropy numbers
Download to read the full article text

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009